MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139401
Medical Device Problem Codes High Readings (2459); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The report indicated that during qdot micro a right ventricular outflow tract (rvot) procedure with a qdot catheter, the patient experienced pericardial effusion, and pericardial drainage was performed.Also, the impedance value increased by approximately 30o, triggering the generator's safety features and the ablation was stopped.During rvot ablation with the qdot micro catheter, the impedance value increased by approximately 30o, triggering the generator's safety features and the ablation was stopped.Immediately afterward, an echocardiogram confirmed the presence of pericardial effusion, and pericardial drainage was performed.The procedure was concluded as it was.The health problem was cardiac tamponade, and there was extended hospital stay.Contact force (cf) monitoring methods used was dashboard, vector, visitag, and coloring setting of visitag was tag index.Additional information was received which indicated that the patient¿s condition improved.The patient did not require cardiac surgery.One catheter exchange was used.Prior to noting the pericardial effusion, ablation was performed.Radiofrequency (rf) energy was used for ablation.There was no error message observed on biosense webster equipment during the procedure.The high impedance issue is not mdr reportable.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 08-jun-2025.It was reported that the patient fully recovered.No transseptal puncture was performed there was evidence of steam pop.Procedural activated clotting time (act) was over 300 seconds.There were no issues with flow rate change at the start of ablation.Correct catheter settings were selected on the generator.Additional filter used with the visitag was ai.The concomitant product section has been updated as the product codes for ngen generator and pump were provided.Lot number has been provided.Therefore, section d4.Lot, d4.Expiration date, and h 4.Device manufacture date have been populated.Correction to the initial report: full udi has been populated to field d4.Primary udi number.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
A manufacturing record evaluation was performed for the finished device lot number 31409925l and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22106692
Report Number2029046-2025-01740
Device Sequence Number8139588
Product Code OAE
UDI-Device Identifier10846835017045
UDI-Public(01)10846835017045(11)240806(17)270805(10)31409925L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139401
Device Lot Number31409925L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/08/2025
09/19/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/02/2025
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR DECAN,11P,D,2.4MMLE,282MM,; 7FR DECAN,11P,D,2.4MMLE,282MM,; NGEN PUMP, JAPAN CONFIGURATION.; NGEN RF GENERATOR, JAPAN.; SOUNDSTAR ECO GE 8F CATHETER.; SOUNDSTAR ECO GE 8F CATHETER.; UNK_CARTO 3.; UNK_CARTO 3.; UNK_NGEN PUMP.; UNK_NGEN RF GENERATOR.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age70 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceAsian